Publication
Title
Painleve analysis and nonlinear periodic solutions for isothermal magnetostatic atmospheres
Author
Abstract
Language
English
Source (journal)
Solar physics. - Dordrecht
Publication
Dordrecht : 1998
ISSN
0038-0938
Volume/pages
178:2(1998), p. 285-315
ISI
000072818800008
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.03.2012
Last edited 30.09.2018
To cite this reference